# SDR IPXA09657380

- Difficulty date: September 2, 2009
- Submitted: September 16, 2009
- Operation: Air carrier
- Aircraft: N311UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27741
- Aircraft time: 36,769 hours, 11,366 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T410449
- Part serial: 000693
- Condition: Misrepaired
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SURVEY SEQ 311-W3-01 LT WING NR 4 SLAT OUTER SKIN L/E 42 INCHES FROM O/B EDGE EXISTING REPAIR DOES NOT CORRELATED TO A SRM.  LEFT WING NR 4 SLAT NOSE SKIN BETWEEN OSS 638 TO OSS 645 REPAIRED AS PER UPS EO B767-5750-34944-A AND HX RS R57-43-36423 REV A.
